# SDR USAA920081915

- Difficulty date: October 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6545871523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C100652003/011 AND 03C10652003/010 R1 DOOR STOP FITTINGS CRACKED 3RD AND 4TH FROM TOP/TRAILING EDGE.  REPAIRED R1 DOOR STOP FITTINGS 3RD AND 4TH FROM TOP/TRAILING EDGE IAW US AIRWAYS TYPICAL REPAIR NR 51-10-11.
